# SDR FDEA201603030809

- Difficulty date: March 3, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 76,695 hours, 16,858 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION ON LT NLG WW TRUNNION WEB FITTING, REPAIRED AREA AT Y=595, FOUND CRACK LENGTH APPROX 0.13 INCH.  CRACKED AREA REPAIRED IAW SRM 53-10-14-2R FIG 202 REPAIR 2.  INITIAL INSPECTION TO BE CARRIED OUT AT 1,500 FLIGHT CYCLES & REPETITIVE INSPECTION AT 1,500 FLIGHT CYCLES IAW SRM 53-10-14-2R TABLE 201 REQUIREMENTS.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
